# SDR FDEA2023012650164

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 73,737 hours, 29,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Failed
- Location: Seat Belt Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTS INOP IN GALLEY FASTEN SEAT BELT SIGN.   IAWAMM 33-24-00-2  REPLACE THE LAMPS IN THE FASTEN SEAT BELT SIGN IAW AMM 33-24-00-2,  OPS OK.
